# SDR DL72S011926

- Difficulty date: November 26, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 52,071 hours, 34,098 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Attach Fitting
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/4 INCH CRACK NR 5 L/E FLAP ACTUATOR ATTACH BOX O/B RIB. REPAIRED PER MM 57-20-021-8
